MathSciNet Relay Station
MathSciNet bibliographic data
MR1656005 32H50 (32C30 32H04)
Favre, Charles Points périodiques d'applications birationnelles de $\bold P\sp 2$. (French) [Periodic points of birational mappings of $\bold P\sp 2$] Ann. Inst. Fourier (Grenoble) 48 (1998), no. 4, 999–1023.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement